Communications in Mathematical Physics

On tangential star products for the coadjoint Poisson structure

M. Cahen, S. Gutt, and J. Rawnsley

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 1 (1996), 99-108.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287236

Mathematical Reviews number (MathSciNet)
MR1403860

Zentralblatt MATH identifier
0859.17017

Subjects
Primary: 58F06
Secondary: 17B20: Simple, semisimple, reductive (super)algebras 17B55: Homological methods in Lie (super)algebras

Citation

Cahen, M.; Gutt, S.; Rawnsley, J. On tangential star products for the coadjoint Poisson structure. Comm. Math. Phys. 180 (1996), no. 1, 99--108. https://projecteuclid.org/euclid.cmp/1104287236


Export citation